Volume 25, issue 1 (2021)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Enumeration of holomorphic cylinders in log Calabi–Yau surfaces, II: Positivity, integrality and the gluing formula

Tony Yue Yu

Geometry & Topology 25 (2021) 1–46
Bibliography
1 M Abouzaid, Family Floer cohomology and mirror symmetry, from: "Proceedings of the International Congress of Mathematicians, II" (editors S Y Jang, Y R Kim, D W Lee, I Yie), Kyung Moon Sa (2014) 813 MR3728639
2 D Abramovich, L Caporaso, S Payne, The tropicalization of the moduli space of curves, Ann. Sci. École Norm. Sup. 48 (2015) 765 MR3377065
3 D Auroux, Mirror symmetry and T–duality in the complement of an anticanonical divisor, J. Gökova Geom. Topol. 1 (2007) 51 MR2386535
4 D Auroux, Special Lagrangian fibrations, wall-crossing, and mirror symmetry, from: "Geometry, analysis, and algebraic geometry: forty years of the Journal of Differential Geometry" (editors H D Cao, S T Yau), Surv. Differ. Geom. 13, International (2009) 1 MR2537081
5 M Baker, S Payne, J Rabinoff, Nonarchimedean geometry, tropicalization, and metrics on curves, Algebr. Geom. 3 (2016) 63 MR3455421
6 K Behrend, B Fantechi, The intrinsic normal cone, Invent. Math. 128 (1997) 45 MR1437495
7 V G Berkovich, Spectral theory and analytic geometry over non-Archimedean fields, 33, Amer. Math. Soc. (1990) MR1070709
8 V G Berkovich, Étale cohomology for non-Archimedean analytic spaces, Inst. Hautes Études Sci. Publ. Math. 78 (1993) 5 MR1259429
9 S Bosch, U Güntzer, R Remmert, Non-Archimedean analysis : a systematic approach to rigid analytic geometry, 261, Springer (1984) MR746961
10 A Brini, R Cavalieri, D Ross, Crepant resolutions and open strings, J. Reine Angew. Math. 755 (2019) 191 MR4015232
11 M Carl, M Pumperla, B Siebert, A tropical view on Landau–Ginzburg models, preprint (2010)
12 K Chan, S C Lau, Open Gromov–Witten invariants and superpotentials for semi-Fano toric surfaces, Int. Math. Res. Not. 2014 (2014) 3759 MR3239088
13 K Chan, S C Lau, N C Leung, H H Tseng, Open Gromov–Witten invariants, mirror maps, and Seidel representations for toric manifolds, Duke Math. J. 166 (2017) 1405 MR3659939
14 Q Chen, M Satriano, Chow quotients of toric varieties as moduli of stable log maps, Algebra Number Theory 7 (2013) 2313 MR3152015
15 B Conrad, M Temkin, Non-Archimedean analytification of algebraic spaces, J. Algebraic Geom. 18 (2009) 731 MR2524597
16 A Ducros, Families of Berkovich spaces, 400, Soc. Math. France (2018) MR3826929
17 B Fang, C C M Liu, Open Gromov–Witten invariants of toric Calabi–Yau 3–folds, Comm. Math. Phys. 323 (2013) 285 MR3085667
18 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian intersection Floer theory : anomaly and obstruction, 46, Amer. Math. Soc. (2009) MR2548482
19 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian Floer theory on compact toric manifolds : survey, from: "Surveys in differential geometry" (editors H D Cao, S T Yau), Surv. Differ. Geom. 17, International (2012) 229 MR3076063
20 W Fulton, R Pandharipande, Notes on stable maps and quantum cohomology, from: "Algebraic geometry" (editors J Kollár, R Lazarsfeld, D R Morrison), Proc. Sympos. Pure Math. 62, Amer. Math. Soc. (1997) 45 MR1492534
21 A Gathmann, H Markwig, Kontsevich’s formula and the WDVV equations in tropical geometry, Adv. Math. 217 (2008) 537 MR2370275
22 M Gross, Mirror symmetry for 2 and tropical geometry, Adv. Math. 224 (2010) 169 MR2600995
23 M Gross, P Hacking, S Keel, Mirror symmetry for log Calabi–Yau surfaces, I, preprint (2011) arXiv:1106.4977v1
24 M Gross, P Hacking, S Keel, Mirror symmetry for log Calabi–Yau surfaces, I, Publ. Math. Inst. Hautes Études Sci. 122 (2015) 65 MR3415066
25 M Gross, P Hacking, S Keel, Moduli of surfaces with an anti-canonical cycle, Compos. Math. 151 (2015) 265 MR3314827
26 M Gross, P Hacking, S Keel, M Kontsevich, Canonical bases for cluster algebras, J. Amer. Math. Soc. 31 (2018) 497 MR3758151
27 M Gross, P Hacking, B Siebert, Theta functions on varieties with effective anti-canonical class, preprint (2016) arXiv:1601.07081
28 M Gross, B Siebert, From real affine geometry to complex geometry, Ann. of Math. 174 (2011) 1301 MR2846484
29 M Gross, B Siebert, Theta functions and mirror symmetry, from: "Surveys in differential geometry" (editors H D Cao, S T Yau), Surv. Differ. Geom. 21, International (2016) 95 MR3525095
30 W Gubler, J Rabinoff, A Werner, Skeletons and tropicalizations, Adv. Math. 294 (2016) 150 MR3479562
31 R Hartshorne, Algebraic geometry, 52, Springer (1977) MR0463157
32 S Keel, J McKernan, Rational curves on quasi-projective surfaces, 669, Amer. Math. Soc. (1999) MR1610249
33 G Kempf, F F Knudsen, D Mumford, B Saint-Donat, Toroidal embeddings, I, 339, Springer (1973) MR0335518
34 J Kollár, Rational curves on algebraic varieties, 32, Springer (1996) MR1440180
35 M Kontsevich, Enumeration of rational curves via torus actions, from: "The moduli space of curves" (editors R Dijkgraaf, C Faber, G van der Geer), Progr. Math. 129, Birkhäuser (1995) 335 MR1363062
36 M Kontsevich, Y Manin, Gromov–Witten classes, quantum cohomology, and enumerative geometry, Comm. Math. Phys. 164 (1994) 525 MR1291244
37 M Kontsevich, Y Soibelman, Homological mirror symmetry and torus fibrations, from: "Symplectic geometry and mirror symmetry" (editors K Fukaya, Y G Oh, K Ono, G Tian), World Sci. (2001) 203 MR1882331
38 M Kontsevich, Y Soibelman, Affine structures and non-Archimedean analytic spaces, from: "The unity of mathematics" (editors P Etingof, V Retakh, I M Singer), Progr. Math. 244, Birkhäuser (2006) 321 MR2181810
39 Y S Lin, Open Gromov–Witten invariants on elliptic K3 surfaces and wall-crossing, Comm. Math. Phys. 349 (2017) 109 MR3592747
40 E Looijenga, Rational surfaces with an anticanonical cycle, Ann. of Math. 114 (1981) 267 MR632841
41 J Nicaise, C Xu, T Y Yu, The non-Archimedean SYZ fibration, Compos. Math. 155 (2019) 953 MR3946280
42 T Nishinou, Disk counting on toric varieties via tropical curves, Amer. J. Math. 134 (2012) 1423 MR2999284
43 R Pandharipande, J Solomon, J Walcher, Disk enumeration on the quintic 3–fold, J. Amer. Math. Soc. 21 (2008) 1169 MR2425184
44 M Porta, T Y Yu, Higher analytic stacks and GAGA theorems, Adv. Math. 302 (2016) 351 MR3545934
45 D Ranganathan, Skeletons of stable maps, I : Rational curves in toric varieties, J. Lond. Math. Soc. 95 (2017) 804 MR3664519
46 D Ranganathan, K Santos-Parker, J Wise, Moduli of stable maps in genus one and logarithmic geometry, I, Geom. Topol. 23 (2019) 3315 MR4046967
47 D Ranganathan, K Santos-Parker, J Wise, Moduli of stable maps in genus one and logarithmic geometry, II, Algebra Number Theory 13 (2019) 1765 MR4017534
48 D Ross, Localization and gluing of orbifold amplitudes : the Gromov–Witten orbifold vertex, Trans. Amer. Math. Soc. 366 (2014) 1587 MR3145743
49 A Strominger, S T Yau, E Zaslow, Mirror symmetry is T–duality, Nuclear Phys. B 479 (1996) 243 MR1429831
50 M Temkin, On local properties of non-Archimedean analytic spaces, Math. Ann. 318 (2000) 585 MR1800770
51 J Tu, On the reconstruction problem in mirror symmetry, Adv. Math. 256 (2014) 449 MR3177298
52 J Y Welschinger, Open Gromov–Witten invariants in dimension six, Math. Ann. 356 (2013) 1163 MR3063910
53 T Y Yu, Tropicalization of the moduli space of stable maps, Math. Z. 281 (2015) 1035 MR3421652
54 T Y Yu, Enumeration of holomorphic cylinders in log Calabi–Yau surfaces, I, Math. Ann. 366 (2016) 1649 MR3563248
55 T Y Yu, Gromov compactness in non-Archimedean analytic geometry, J. Reine Angew. Math. 741 (2018) 179 MR3836147